Differential and Integral Equations

Principal eigenvalue for quasilinear cooperative elliptic systems

Liamidi Leadi and Humberto Ramos Quoirin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the first eigenvalue of a $\lambda$-dependent cooperative elliptic system involving two quasilinear operators. By variational arguments, we find an expression for the limit of this eigenvalue as $\lambda \rightarrow -\infty$, which improves and extends (for gradient quasilinear systems) a result proved by Álvarez Caudevilla-López Gómez [4] and Dancer [9]. We apply this result to deduce the existence of strictly principal eigenvalues (i.e., whose eigenfunctions have both components positive) of a weighted system and extend the results proved in Cuesta-Ramos Quoirin [7] for the scalar case.

Article information

Source
Differential Integral Equations, Volume 24, Number 11/12 (2011), 1107-1124.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012879

Mathematical Reviews number (MathSciNet)
MR2866014

Zentralblatt MATH identifier
1249.35125

Subjects
Primary: 35J 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory 35J50: Variational methods for elliptic systems

Citation

Leadi, Liamidi; Quoirin, Humberto Ramos. Principal eigenvalue for quasilinear cooperative elliptic systems. Differential Integral Equations 24 (2011), no. 11/12, 1107--1124. https://projecteuclid.org/euclid.die/1356012879


Export citation